Disclaimer. Many of these are scanned and the files are very large. It is rather accidental which ones are available here.


  • L. Lovász: On covering of graphs, in: Theory of Graphs (ed. P. Erdős, G. Katona), Akad. Kiadó, Budapest (1968), 231-236. pdf
  • L. Lovász: Kapcsolatok polinomoknak és helyettesítési értékeiknek számelméleti tulajdonságai között (On some connection between algebraic and arithmetic structure of polynomials; in Hungarian), Mat. Lapok 20 (1969), 129-132. pdf
  • L. Lovász: On finite Dirichlet series, Acta Math. Hung. 22 (1971), 227-231. pdf
  • L. Lovász: Normal hypergraphs and the perfect graph conjecture, Discrete Math. 2 (1972), 253-267; reprinted Annals of Discrete Math. 21 (1984) 29-42.pdf
  • L. Lovász: A note on the line reconstruction problem, J. Comb. Theory 13 (1972), 309-310. pdf
  • L. Lovász, J. Pelikán: On the eigenvalues of trees, Periodica Math. Hung. 3 (1973), 175-182.pdf
  • L. Lovász: Coverings and colorings of hypergraphs, in: Proc. 4th Southeastern Conf. on Comb., Utilitas Math. (1973), 3-12.pdf
  • L. Lovász: Independent sets in critical chromatic graphs, Studia Sci. Math. 8 (1973), 165-168. pdf
  • P. Erdős, L. Lovász, G.J. Simmons, E.G. Strauss: Dissection graphs of planar point sets, in: A Survey of Comb.\ Theory (ed. S. Srivastava), Springer (1973), 139-149. pdf
  • P. Erdős, L. Lovász: Problems and results on 3-chromatic hypergraphs and some related questions, in: Infinite and Finite Sets, Coll. Math. Soc. J. Bolyai 11 (1975), 609-627. pdf
  • L. Lov´asz: Spectra of graphs with transitive groups, Periodica Math. Hung. 6 (1975), 191–195. pdf
  • L. Lovász: A homology theory for spanning trees of a graph, Acta Math. Hung. 30 (1977), 241-251. pdf
  • L. Lovász: Flats in matroids and geometric graphs, in: Combinatorial Surveys, Proc. 6th British Comb. Conf., Academic Press (1977), 45-86. pdf
  • R.L. Graham, L. Lovász: Distance matrix polynomials of trees, Adv. in Math. 29 (1978), 60-88.pdf
  • L. Lovász, V. Neumann-Lara, M.D. Plummer: Mengerian theorems for paths with bounded length, Periodica Math. Hung. 9 (1978), 269-276.pdf
  • L. Lovász: On the Shannon capacity of graphs, IEEE Trans. Inform. Theory 25 (1979), 1-7. pdf
  • A.K. Lenstra, H.W. Lenstra, L. Lovász: Factoring polynomials with rational coefficients, Math. Annalen 261 (1982), 515-534.pdf
  • L. Lovász, M. Simonovits: On the number of complete subgraphs of a graph II, Studies in Pure Math., To the memory of P. Turán (ed. P. Erdős), Akadémiai Kiadó (1983), 459-495. pdf
  • L. Lovász, Ear-decompositions of matching-covered graphs, Combinatorica 3 (1983) 105-117. pdf
  • N. Alon, P. Frankl, L. Lovász: The chromatic number of Kneser hypergraphs, Trans. Amer. Math. Soc. 298 (1987), 359-370. pdf
  • L. Lovász: Matching structure and the matching lattice, J. Comb. Theory B 43 (1987), 187-222.pdf
  • P. Erdős, L. Lovász, K. Vesztergombi: The chromatic number of the graph of large distances, in: Combinatorics, Coll. Math. Soc. J. Bolyai 52, North-Holland (1988), 547-551. ps
  • R.Kannan, L.Lov\'asz: Covering minima and lattice point free convex bodies, Annals of Math. 128 (1988), 577-602. pdf
  • P. Erdős, L. Lovász, K. Vesztergombi: On the graph of large distances, Discrete and Computational Geometry 4 (1989) 541-549. ps
  • L. Lovász: Singular spaces of matrices and their application in combinatorics, Bol. Soc. Braz. Mat. 20 (1989), 87-99. pdf
  • L. Lovász, K. Vesztergombi: Extremal problems for discrepancy, in: Irregularities of Partitions, (ed. G. Halász, V.T. Sós) Algorithms and Combinatorics 8, Springer (1989), 107-113. ps
  • I. Bárány, Z. Füredi, L. Lovász: On the number of halving planes Combinatorica 10 (1990), 175-183. pdf
  • I. Csiszár, J. Körner, L. Lovász, K. Marton, G. Simonyi: Entropy splitting for antiblocking pairs and perfect graphs, Combinatorica 10 (1990), 27-40. pdf
  • A. Björner, L. Lovász, P.Shor: Chip-firing games on graphs, Europ. J. Comb. 12 (1991), 283-291. pdf
  • A. Björner, L. Lovász: Chip-firing games on directed graphs, J. Algebraic Combinatorics 1 (1991), 305-328. pdf
  • A. Björner, L. Lovász, A. Yao: Linear decision trees, hyperplane arrangements, and Möbius functions Proc. 24th ACM Symp. on Theory of Computing (1992), 170-177. pdf
  • L. Lovász, Á. Seress: The cocycle lattice of binary matroids, Europ. J. Comb. 14 (1993), 241-250.pdf
  • L. Lovász: Stable sets and polynomials, Discrete Math. 124 (1994), 137-153. pdf
  • A. Björner, L. Lovász, S. Vrecica, R. Zivaljevic: Chessboard complexes and matching complexes, Journal of the London Math. Soc. 49 (1994), 25-39. pdf
  • L. Lovász, Á. Seress: The cocycle lattice of binary matroids II, Linear Algebra and its Applications 226-228 (1995), 553-566. pdf
  • A. Kotlov, L. Lovász: The rank and size of graphs, J. Graph Theory 23 (1996), 185-189. pdf
  • U. Feige, S. Goldwasser, L. Lovász, S. Safra and M. Szegedy: Approximating clique is almost NP-complete, Journal of the ACM 43 (1996), 268-292. pdf
  • L. Lovász, J. Pach, M. Szegedy: On Conway's thrackle conjecture, Discrete and Computational Geometry 18 (1997), 369-376. pdf
  • Last modified April 19, 2007. This page is maintained by its owner.